Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Trace class criteria for bilinear Hankel forms of higher weights


Author: Marcus Sundhäll
Journal: Proc. Amer. Math. Soc. 135 (2007), 1377-1388
MSC (2000): Primary 32A25, 32A36, 32A37, 47B32, 47B35.
DOI: https://doi.org/10.1090/S0002-9939-06-08583-2
Published electronically: October 18, 2006
MathSciNet review: 2276646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a complete characterization of higher weight Hankel forms, on the unit ball of $ \mathbb{C}^d$, of Schatten-von Neumann class $ \mathcal{S}_p$, $ 1\leq p\leq \infty$. For this purpose we give an atomic decomposition for certain Besov-type spaces. The main result is then obtained by combining the decomposition and our earlier results.


References [Enhancements On Off] (What's this?)

  • [FR] S. Ferguson and R. Rochberg, Higher order Hilbert-Schmidt Hankel forms and tensors of analytic kernels, Math. Scand. 96 (2005), no. 1, 117-146. MR 2142876 (2006b:47038)
  • [HKZ] H. Hedenmalm, B. Korenblum, K. Zhu, Theory of Bergman spaces, Springer-Verlag, New York-Berlin-Heidelberg, 2000. MR 1758653 (2001c:46043)
  • [JP] S. Janson and J. Peetre, A new generalization of Hankel operators (the case of higher weights), Math. Nachr. 132 (1987), 313-328. MR 0910059 (88m:47045)
  • [JPR] S. Janson, J. Peetre and R. Rochberg, Hankel forms and the Fock space, Revista Mat. Iberoamer. 3 (1986), 61-138. MR 1008445 (91a:47029)
  • [L] O. Loos, Bounded symmetric domains and Jordan pairs, The University of California at Irvine, 1977.
  • [P1] J. Peetre, Hankel kernels of higher weight for the ball, Nagoya Math. J. 130 (1993), 183-192. MR 1223736 (94i:32005)
  • [P2] J. Peetre, Hankel forms of arbitrary weight over a symmetric domain via the transvectant, Rocky Mountain J. Math. 24 (1994), no. 3, 1065-1085. MR 1307592 (96f:47051)
  • [Pe1] V. V. Peller, Hankel operators and their applications, Springer-Verlag, 2002. MR 1949210 (2004e:47040)
  • [Pe2] V. V. Peller, Vectorial Hankel operators, commutators and related operators of the Schatten-von Neumann class $ \gamma \sb{p}$, Integral Equations Operator Theory 5 (1982), no. 2, 244-272. MR 0647702 (83f:47024)
  • [PZ] L. Peng and G. Zhang, Tensor product of holomorphic representations and bilinear differential operators, J. Funct. Anal. 210 (2004), no. 1, 171-192. MR 2052118 (2004m:22024)
  • [RS] M. Reed and B. Simon, Methods of modern mathematical physics I: Functional analysis, Academic press, 1980. MR 0751959 (85e:46002)
  • [Ro] H. Rosengren, Multilinear Hankel forms of higher order and orthogonal polynomials, Math. Scand. 82 (1998), 53-88. MR 1634657 (99m:47033)
  • [Ru] W. Rudin, Function theory in the unit ball of $ \mathbb{C}^n$, Springer-Verlag, 1980. MR 0601594 (82i:32002)
  • [S] B. Simon, Trace ideals and their applications, Cambridge University Press, Cambridge-London-New York-Melbourne, 1979. MR 0541149 (80k:47048)
  • [Su] M. Sundhäll, Schatten-von Neumann properties of bilinear Hankel forms of higher weights, Math. Scand. 98 (2006), 283-319.
  • [Z] G. Zhang, Tensor products of weighted Bergman spaces and invariant Ha-plitz operators, Math. Scand. 71 (1992), no. 1, 85-95. MR 1216104 (94e:47039a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A25, 32A36, 32A37, 47B32, 47B35.

Retrieve articles in all journals with MSC (2000): 32A25, 32A36, 32A37, 47B32, 47B35.


Additional Information

Marcus Sundhäll
Affiliation: Department of Mathematics, Chalmers University of Technology and Göteborg University, SE-412 96 Göteborg, Sweden
Email: sundhall@math.chalmers.se

DOI: https://doi.org/10.1090/S0002-9939-06-08583-2
Keywords: Hankel forms, Schatten-von Neumann classes, Bergman spaces, Bergman projections, duality of Besov spaces, atomic decomposition, transvectants, unitary representations, M\"obius group.
Received by editor(s): September 26, 2005
Received by editor(s) in revised form: November 22, 2005
Published electronically: October 18, 2006
Additional Notes: This work is part of the author’s ongoing Ph.D. thesis under the supervision of Yang Liu and Genkai Zhang. He would like to thank Örebro University for the financial support.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society